Doctor insights on:
Doxycycline And Metronidazole
I'm very allergic to penicillin and sulfa.I've been prescribed doxycycline and metronidazole to take post op for a hysterectomy. Are they safe for me ?
Yes: As long as you are not allergic to them and avoid alcohol while taking metronidazole. Also avoid spending too much time in the sun on doxycycline (usually not an issue in winter, but if you live in a tropical climate you could get a sunburn even if you have dark complexion). Everything in life has risks vs benefits. The benefits of your meds are better than the risk of infection so I would take! ...Read moreGet help from a doctor now ›
How long it takes for doxycycline and metronidazole to work on pelvic inflammatory disease? Currently on day 4, still have yellow Cm, is it working?
Follow up visit: When treating PID the doctor usually sees the patient 48-72 hours to assess their level of pain and assess for fever to confirm the treatment is working. Treatment is not assessed based on the amount of cervical mucous or vaginal discharge. If you are feeling better then it is probably working ...Read moreGet help from a doctor now ›
Was prescribed meds for a bladder infection a few days ago but the next day my Dr. sent in a prescription for doxycycline monohydrate & metronidazole without letting me know, is that normal? Should I be worried about anything? No discharge or odor. I won'
My girlfriend was diagnosed with a bacterial infection and was prescribed doxycycline and metronidazole. Now she's vomiting and get cramps. ?
I take doxycycline and metronidazole because I have pid. Can i take miralax w theses? I barley have any bowel movements since pid? Will miralax help?
Breath test positive for SIBO. Have tried Xifaxan, doxycycline and metronidazole. Symptoms (stomach pain and bloating) continue. Suggestions?
Doxycycline monohydrate and metronidazole combined are making me throw up. Do i need to take both or can I just take one.Prescribed both ?
Need other drug(s): Usually when these drugs are prescribed together it is because the chance of effectively treating your condition is much high if you take both. I would suspect the Doxycycline is responsible for the vomiting. I suggest you contact your provider who can suggest an alternative, either a substitute for one of your current drugs or something completely different. Good luck! ...Read moreGet help from a doctor now ›
Been on doxycycline &metronidazole since monday for pid. Been wearing pads & today my vagina lips are swollen tender & red. What should I do?
Possible yeast: When a woman is taking antibiotics it is common to get a yeast infection. Symptoms of yeast include itching, swelling, redness and thick white vaginal discharge. However there are other types of vaginal infections. Women who think they have a yeast infection will sometimes use an over the counter yeast medication or see their doc for an exam to see what is going on. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Doxycycline and metronidazole together
- Metronidazole and doxycycline interaction
- Metronidazole and doxycycline side effects
- Metronidazole and doxycycline for pid
- Doxycycline and amoxicillin together
- Metronidazole and amoxicillin together side effects
- Ciprofloxacin and doxycycline together
- Does the metronidazole antibiotic cure bv and chlamydia?
- Talk to a gynecologist online for free